# SDR 2001UALA00722

- Difficulty date: May 5, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Aircraft time: 63,288 hours, 36,446 cycles
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE HAS SEVERAL LOOSE WORKING FASTENERS AT THE TRAILING EDGE JUST OUTBOARD OF THE ELEVATOR TAB.  REPAIRED ELEVATOR PER SRM 55-20-03. WEIGHT OF REPAIR MATERIALS CALCULATED PER SRM 51-80-07, AND IS WITHIN LIMITS.  MAJOR REPAIR ACCOMPLISHED.
